I've been on Effexor for 8 years now and has worked better than the other drugs. I'm on 300 mgs once a day. I don't feel depressed anymore and no anxiety. My only concern is that I still don't experience any joy of life. I still can't enjoy the things I use to. Is their another medication in combination to help with energy and joy or does it look like I need a higher dosage?
Your on close to the highest dosage which is around 325mgs. There are other medication to add to the Effexor which may help left the fog. There is one in particular, Wellbutrin, which I take that helps me with energy and concentration. I'm, also, working with a therapist on reframing some of these emotions. I don't think I have forgotten joy, but it comes only fleetingly. I have, also, found that I have had to change my antidepressant over the many years that I have been taking them. There are several possibilities. Best to discuss with the doctor.
Hi, Sunshine! I've been on Effexor 300mg since forever and felt just like you. What did the trick for me was adding a low dose of Abilify which seems to boost the effects of the Effexor and makes me feel, well... happy.
Many antipsychotics are often added to an antidepressant with very good results. I felt better within just a few days and have been taking it now for about a year with no side effects.
Good luck in finding YOUR "magic potion* ! WCV
Sunshine75: I really agree all the way with Laurie I have been on Effexor for a long time and when it started to let me down the doctor put me on Wellbutrin and in just a few weeks noticed a lot of difference and there are other choices also but all I know is this sure worked for me. Please get in to see your doctor. Have a great day. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Did anyone have an increase in energy soon after starting Effexor? Will this energy stay or fade aw?
Posted 20 Nov 2015 • 5 answers
Posted 18 Mar 2016 • 3 answers
I have just started on Effexor.Was on Celexa it did nothing but make me worse.I have anxiety, and d?
Posted 10 May 2016 • 4 answers
Posted 1 Sep 2016 • 4 answers
Posted 8 days ago • 0 answers